Old bloods

Just been to ask my Gp for a print off of blood tests. As I am so tired I went a few month ago and they did a full blood count. That came back all with in the ranges. I asked my old Gp over a year ago if she could run T3 on my and she first said no then said she would ask for it. She then said the lab wouldn't run it. I have just seen they DID run it! I know they are from last year but just wanted peoples opinion as I have been worried about the T3 side of things. I started taking supplements and a few month later I went to the dr as I could feel my levels where out. The first test on 04/02/15 came back with this; FT4 31.1 (12-22) FT3 4.6 (3.1-6.9) TSH 0.18 (0.3-4.2) My Vit D was also low but they never told me about that. Then as my Bloods where out the re tested again ion 26th of March and those tests said; Comment - still over replaced, dose reduced. Free T4 26.2 T3 4.3 and TSH 0.08. Ranges as above. I was on 175mcg once daily and was reduced to 150mcg once daily. It made me feel better. I'm still on this dose and lately I have been feeling really tired apart from general aches and pains and inability to loos weight, cold, out of breath etc. Does this mean I was converting ok back then? I'm going to go in and ask for an adrenal check and see if they will do it and maybe run the bloods again. I tried Modafinil 1/2 daily for a couple of days. It didn't make me feel like I had lots of energy just like normal on one of my good days. When I stopped I totally crashed and was so tired and could barley function for a couple of days. I still feel like I have the after effects of it. Could this be signs that my adrenals are really bad. I know the bloods are older I just want to get an idea of whats happening. Thanks :)

3 Replies

oldestnewest
  • Pixelpup,

    You appear to be a poor converter as even when FT4 was considerably over range your FT3 was less than halfway through range. As dose has been reduced it is likely that FT3 level has dropped further. Ideally you will have had a thyroid test 6-8 weeks after each dose adjustment to check levels.

    Ask your GP to test ferritin, vitamin D, B12 and folate as hypothyroid patients are often low or deficient which can cause fatigue, musculoskeletal pain and low mood similar to hypothyroid symptoms.

    ______________________________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical advice from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Yes I did have one done again (I think) but the receptionist only managed to print this for me.

  • Hi Pixel, remember when you have all that T4 and much lower level of FT3, you possibly have a high level of reverse T3. As Clutter said, low conversion can be due to less than optimal cofactors. You absolutely need cortisol that is not too high nor too low and iron is very important for conversion. So often GPs don't pay attention to these. The drug you took doesn't seem like it is connected to the adrenals but of course cortisol is very connected to the adrenal gland. You could try some adrenal support and see if it helps.

You may also like...